Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Why is my mother suffering from body imbalance, nausea and vomitings ?

Hello doc , may mother is a diabetic and recently she was admitted in hospital for cataract operation, after successful operation once noticed by my doc, he said she has Parkinson at a v early stage of it, he told me to take advice from neurologist . later on when my neurologist saw her she recommend Pramiplex ER (0.375) twice daily one in morning and one in night, she is taking this tablet from last 20 days, since then she is having nausea , ones she vomited, she is not able to have body balance, mental disorder ... Need your suggestion regarding my mother problem...
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
It is obvious your mother is not tolarating the medication Pramiplex ER. I advise you to see your own Doctor and he may stop giving the medication. As you mentioned your mother got very early Parkinsonism stopping the medication for a day or two will not make much problem. In the mean time take her to the Neurologist who may give her defferent medication suitable for her condition.
Answered: Thu, 22 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor